# SDR FDEA202305260966

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-300
- Aircraft serial: 43542
- Aircraft time: 12,667 hours, 6,386 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 01N65900
- Part serial: 06251650
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT HAS BEEN DETECTED EMITTING  DURING FLIGHT. FOR INFO: IST STATION LOCAL TOWER  WARNED US FOR ELT SIGNAL.  RELEASED FOR SERVICE PER MEL : 25-63-10-02-A   ON ARRIVAL ELT SWITCH (GUARDED) THAT IN THE  OVERHEAD PANEL FOUND ARM POSITION.  YESTERDAY HAPPENED ONE MORE TIME AND IST  LOCAL TOWER WARNED ABOUT SAME ISSUE. FOR  PRECAUTIONARY MEL APPLIED. ELECTRICAL CONNECTOR  REMOVED AND STOWED. ON THE ELT TRANSMITTER, TOGGLE  SWITCH SELECTED TO OFF POSITIONAS PER MEL  C/7361233             REMOVED AND REPLACED FIXED ELT PER MM 23-24-01-2,  PERFORMED OPERATIOAL AND SYSEM TESTS PER MM  23-24-00-5. ALL TESTS PASSED.
